# SDR HNAA2009102700321

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 60,511 hours, 68,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS 3 AND 4 FROM FRONT NOT OPERATING.  REMOVED AND REPLACED EMERGENCY LIGHT BULBS IN ACCORDANCE WITH AMM 33-52-00
